# SDR CALA2013120593484

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 82,637 hours, 23,662 cycles
- Engine: Pwa PW2040
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED BRAKE HANDLE COVER REMOVED FOR ACCESS.  WIRE BUNDLE SHOWS EVIDENCE OF WEAR & INTERFERING WITH HANDLE OPERATION.  FOUND NO WIRE DAMAGE REPOSITIONED WIRE BUNDLE TO CLEAR HANDLE.
